I am 43 and for the past 5 years I have had high blood pressure problems on and off. It will get high.. the doctor puts me on medicine and then it drops it to low so they take me off. Even lost eye sight in one eye because of the blood pressure spiking up. Since August it has been the opposite. Very low blood pressure ( 93/68 ) and I am on no blood pressure medicine. I am very tired and have NO energy. For me to feel like doing anything I have to use energy drinks which I hate to do. Due to this change and how I feel should I go see my doctor? I am keeping a log of my blood pressure to take to the doctor. I am just tired of being so tired!
It sounds like your situation has been very frustrating. The description of your symptoms are very unclear as far as what could be the cause. Individuals who have difficul times trying to manage their blood pressure on multiple medications often need to be evaluated for "secondary" causes of hypertension (i.e. renal artery stenosis, endocrine problems, etc.). However, the sudden and persistent low BP does not clearly make sense. Situations like these are sometimes seen in those who have adrenal insufficiency (who have been on long standing steroids and then suddenly stop). Infection and dehydration are also some common causes, although you don't seem to report any other symptom that would point to this. If you continue to have issues with low BP and associated symptoms, I would suggest you contniue to follow up with your physician to make sure a thorough evaluation can be performed.
It is frustrating.. I am use to going and going and now it takes everything out of me to do anything. I quit my birth control about this same time. That is really the only thing in my life that changed. There is heart problems in my family so it worries me. I went to my family doctor. He listened to my heart and did bloodwork and said really nothing to do.. Was not the answer I wanted. Have another doctor I am thinking about going to. Feel like he would look more into what caused it from going high to now low.. Thank you for your thoughts. Any help is greatly appreciated.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.